# SDR AALA202109303226

- Difficulty date: September 29, 2021
- Submitted: September 30, 2021
- Operation: Air carrier
- Aircraft: N811AB
- Make and model: Boeing 787-8
- Aircraft serial: 40629
- Aircraft time: 21,906 hours, 2,885 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorboard
- Part number: 869Z74501
- Condition: Delaminated
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MAIN CABIN FLOORBOARD PANEL NUMBER 869Z7450-1 AT STA 1605 HAS BIG DENTS CAUSE DELAMINATED ON THE EDGE OF THE SIDE OF INSERTS. REMOVED AND REPLACED MAIN CABIN FLOORBOARD PANEL PART NUMBER  869Z7450-1 AT STA 1605 PER B787 AMM DMC B787-A-53-01-01-02A-520A-A AND 53-01-01-02A-720A-A.
